Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 30, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2015, 2:56 PM EDT for 4 counties in Florida. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 2:56 PM EDT (18:56 UTC)
- Expired
- Apr 19, 2015, 4:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dixie County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL
The radar
The Moody AFB radar (KVAX), 122 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 3:00 PM EDT | TSTM WND DMG | 2 Se Athena, FL | SEVERAL TREES DOWN ON HIGHWAY 19 NEAR BILL HOWELL ROAD |
| Apr 19, 3:23 PM EDT | TSTM WND DMG | Mayo, FL | MULTIPLE TREES DOWNED AROUND THE MAYO AREA INCLUDING ALONG COUNTY ROADS 351 AND 354. INITIALLY REPORTED BY 911 CENTER...ALSO REPORTED BY THE PUBLIC AND RELAYED BY WCTV-TV METEOROLOGIST. |
| Apr 19, 3:23 PM EDT | TSTM WND DMG | Mayo, FL | SEVERAL TREES DOWN AROUND THE MAYO AREA |
| Apr 19, 3:37 PM EDT | TSTM WND GST 48 | Cross City Airport, FL | PEAK GUST OF 290/42 KNOTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:04 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
767
WUUS52 KTAE 191856
SVRTAE
FLC029-067-079-123-192000-
/O.NEW.KTAE.SV.W.0030.150419T1856Z-150419T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN THE BIG BEND OF FLORIDA...
LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...
DIXIE COUNTY IN THE BIG BEND OF FLORIDA...
EASTERN TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...
* UNTIL 400 PM EDT
* AT 256 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NEAR MADISON TO 37 MILES SOUTHWEST OF HORSESHOE POINT...AND MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...PERRY...STEINHATCHEE...SUWANNEE...LEE...OLD
TOWN...SMITH...HOWELL PLACE...YELLOW JACKET...PERRY-FOLEY
AIRPORT...TOWNSEND...JENA...TENNILLE...KEATON BEACH...BLUE
SPRINGS...JACK LEE ISLAND...HATCH BEND...SALEM AND DAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHWEST
FLORIDA.
LAT...LON 2942 8322 2950 8338 2967 8341 2974 8357
2990 8366 3045 8345 3047 8325 3039 8317
3025 8325 3011 8323 3008 8307 2988 8288
2976 8295 2958 8295 2959 8294 2947 8298
2935 8306 2929 8317
TIME...MOT...LOC 1856Z 268DEG 24KT 3039 8341 2920 8386
$$
42-DVD2 follow-up statements
980
WWUS52 KTAE 191929
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT SUN APR 19 2015
FLC079-191938-
/O.CAN.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
MADISON FL-
329 PM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2932 8315 2933 8318 2942 8321 2952 8339
2965 8341 2967 8341 2967 8336 2982 8332
2989 8337 3026 8333 3026 8325 3011 8323
3008 8307 2989 8292 2988 8288 2976 8295
2947 8298 2935 8306 2932 8314 2929 8317
TIME...MOT...LOC 1928Z 272DEG 32KT 3034 8315 2921 8338
$$
FLC029-067-123-192000-
/O.CON.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
LAFAYETTE FL-DIXIE FL-TAYLOR FL-
329 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR LAFAYETTE...DIXIE AND SOUTHEASTERN TAYLOR COUNTIES...
AT 328 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. SEVERAL
TREES HAVE BEEN BLOWN DOWN ALONG HIGHWAY 19 IN TAYLOR COUNTY NEAR
BILL HOWELL ROAD. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR SUWANNEE RIVER STATE PARK TO 16 MILES SOUTH OF HORSESHOE
POINT...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...SUWANNEE...OLD TOWN...YELLOW JACKET...TOWNSEND...
JENA...HATCH BEND...TENNILLE...DAY...CLARA...SHIRED ISLAND...
JONESBORO...BUCKVILLE...COOKS HAMMOCK...GUARANTO SPRINGS...CROSS CITY
AIRPORT...SHAMROCK...ALTON AND FLETCHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2932 8315 2933 8318 2942 8321 2952 8339
2965 8341 2967 8341 2967 8336 2982 8332
2989 8337 3026 8333 3026 8325 3011 8323
3008 8307 2989 8292 2988 8288 2976 8295
2947 8298 2935 8306 2932 8314 2929 8317
TIME...MOT...LOC 1928Z 272DEG 32KT 3034 8315 2921 8338
$$
42-DVD798
WWUS52 KTAE 191948
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT SUN APR 19 2015
FLC123-191958-
/O.CAN.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
TAYLOR FL-
348 PM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2932 8315 2933 8318 2942 8321 2944 8325
2962 8320 2987 8313 3008 8307 2989 8292
2988 8288 2976 8295 2947 8298 2935 8306
2932 8314 2929 8317
TIME...MOT...LOC 1948Z 285DEG 27KT 3001 8300 2933 8319
$$
FLC029-067-192000-
/O.CON.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
LAFAYETTE FL-DIXIE FL-
348 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN LAFAYETTE AND DIXIE COUNTIES...
AT 348 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
OBRIEN TO 9 MILES SOUTHEAST OF HORSESHOE POINT...MOVING EAST AT 30
MPH. SEVERAL TREES HAVE BEEN BLOWN DOWN AROUND MAYO.
LOCATIONS IMPACTED INCLUDE...
CROSS CITY...SUWANNEE...OLD TOWN...GUARANTO SPRINGS...YELLOW
JACKET...FLETCHER...SHIRED ISLAND...CROSS CITY AIRPORT...HATCH
BEND...EUGENE AND SHAMROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2932 8315 2933 8318 2942 8321 2944 8325
2962 8320 2987 8313 3008 8307 2989 8292
2988 8288 2976 8295 2947 8298 2935 8306
2932 8314 2929 8317
TIME...MOT...LOC 1948Z 285DEG 27KT 3001 8300 2933 8319
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:31 AM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 19, 10:31 AM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EDT SUN APR 19 2015
...HEAVY RAINFALL AND A SEVERE WEATHER THREAT TODAY...
.NEAR TERM [THROUGH TODAY]...
AN AREA OF RAIN AND THUNDERSTORMS IS MOVING FROM WEST TO EAST THIS
MORNING AND INTO THE AFTERNOON HOURS. SOME STORMS WILL BE SEVERE. A
TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM EDT. DAMAGING WINDS AND
TORNADOES ARE THE MAIN THREAT TODAY. THIS MORNING, A FEW TREES HAVE
BEEN REPORTED DOWN AND ONE TORNADO HAS BEEN CONFIRMED WITH DOPPLER
RADAR. ADDITIONALLY, WITH THE DEEP TROPICAL MOISTURE IN PLACE,
MODERATE TO HEAVY RAINFALL IS LIKELY. WIDESPREAD RAINFALL TOTALS ARE
EXPECTED TO BE AROUND 1-2", WITH THE POSSIBILITY OF ISOLATED AREAS
RECEIVING 3-6" OF RAIN, WHICH COULD CAUSE SOME FLASH FLOODING. THE
FLASH WATCH WATCH WILL CONTINUE THROUGH THIS EVENING FOR ALL BUT THE
VALDOSTA REGION AND THE EASTERN FLORIDA BIG BEND. POPS WILL BE NEAR
100% ALL ZONES TODAY.
&&
.PREV DISCUSSION [453 AM EDT]...
.SHORT TERM [TONIGHT THROUGH TUESDAY]...
OUR AREA SHOULD SEE A LULL IN CONVECTION TONIGHT WITH SUBSIDENCE
BEHIND A DEPARTING CONVECTIVE SYSTEM, AND LARGE SCALE 800-300MB
QG DIVERGENCE (ALSO IMPLYING SUBSIDENCE) BETWEEN 00 UTC AND 12
UTC. WE MAINTAINED A 15 PERCENT "SLIGHT CHANCE" OF SHOWERS AND
STORMS AS A FEW MODELS DO DEPICT SOME LIGHT QPF, BUT THAT MAY BE
GENEROUS. LOOKING AHEAD TO MONDAY, THE SYNOPTIC SURFACE COLD FRONT
ARRIVES AND THE FORCING APPEARS STRONGER ON THE 00Z SET OF MODEL
RUNS THAN IN PREVIOUS RUNS. THE NAM AND GFS BOTH INDICATE SOME QPF
DURING THE DAYTIME ON MONDAY AS WEAK-MODERATE QG CONVERGENCE
DEVELOPS IN THE LEFT EXIT REGION OF A 140KT UPPER LEVEL JET. IT
DOES APPEAR THAT CONVECTIVE ACTIVITY WOULD LIKELY BE ISOLATED TO
SCATTERED - MORE ISOLATED THAN TODAY. ANY CONVECTIVE DEVELOPMENT
WOULD BE ON THE CUSP OF A PLUME OF STEEP MID-LEVEL LAPSE RATES,
WHICH WOULD LIKELY CONTRIBUTE TO MODERATE INSTABILITY AHEAD OF THE
COLD FRONT. WHEN COMBINED WITH AROUND 50 KNOTS OF DEEP LAYER
SHEAR, A FEW SEVERE STORMS ARE WITHIN THE REALM OF POSSIBILITY.
LARGE HAIL WOULD BE A POTENTIAL HAZARD, ALONG WITH GUSTY WINDS.
RAIN CHANCES SHOULD THEN QUICKLY COME TO AN END MONDAY NIGHT AS
DRIER AIR ADVECTS IN BEHIND THE SURFACE COLD FRONT.
WITH MORE WIDELY SCATTERED CONVECTION ON MONDAY IN ADVANCE OF THE
COLD FRONT, A RELATIVELY WARM DAY IS EXPECTED WITH HIGHS POSSIBLY
PUSHING INTO THE MID 80S. LOWS BEHIND THE COLD FRONT WILL BE
COOLER, BUT STILL AROUND 5-10 DEGREES ABOVE NORMAL ON MONDAY
NIGHT, WITH HIGHS ON TUESDAY NEAR NORMAL (80 DEGREES).
.LONG TERM [TUESDAY NIGHT THROUGH SUNDAY]...
HIGH PRESSURE ON WEDNESDAY, LEADING TO A DRY DAY OVERALL, WILL
QUICKLY ERODE WITH RAIN CHANCES RETURNING FROM THURSDAY INTO THE
WEEKEND. THE HIGHEST RAIN CHANCES HAVE BEEN PLACED ON SATURDAY,
WHERE THERE IS DECENT AGREEMENT FROM THE GFS AND ECMWF ON SOME
HIGHER QPF AMOUNTS WITH A WEAK LOW PRESSURE SYSTEM. HIGHS LOOK TO
BE SLIGHTLY ABOVE NORMAL (LOW-MID 80S), WITH LOWS CONTINUING TO BE
WELL ABOVE NORMAL (60S).
.AVIATION...
[THROUGH 12Z MONDAY] CEILINGS ARE EXPECTED TO LOWER INTO MVFR TO
IFR RANGE AT ALL TAF SITES BY DAYBREAK. A SQUALL LINE IS
EXPECTED TO AFFECT THE ECP-DHN CORRIDOR AROUND SUNRISE AND
PROGRESS EASTWARD THROUGH THE AFTERNOON. STORMS ARE EXPECTED TO
IMPACT ALL TERMINALS WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE.
.MARINE...
SOUTHERLY WINDS WILL INCREASE THIS MORNING, AND THERE IS DECENT
AGREEMENT AMONGST RAW MODEL GUIDANCE TO PUT WINDS IN THE 15-20
KNOT RANGE ACROSS MUCH OF THE COASTAL WATERS. A SCEC HEADLINE WAS
ADDED TO THE FORECAST, AND ONE COULD BE NEEDED INTO MONDAY. AS A
RESULT OF THE ONSHORE WINDS AND BUILDING SEAS, SURF HEIGHTS SHOULD
BE AROUND 3 FEET TODAY AND MONDAY. A HIGH RISK OF RIP CURRENTS WAS
POSTED FOR WALTON, BAY, AND GULF COUNTIES.
.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED AT LEAST THROUGH THE MIDDLE
OF NEXT WEEK.
.HYDROLOGY...
RAINFALL THIS WEEK HAS RESULTED IN A RISE OF AREA RIVERS WITH MANY
REACHING ACTION OR BANK FULL STAGE. THE CHOCTAWHATCHEE RIVER IS
FORECAST TO REACH MINOR FLOOD STAGE AT CARYVILLE LATER TODAY AND
AT BRUCE ON MONDAY. WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN
EXPECTED TODAY, AND ISOLATED TOTALS OF 3-6" POSSIBLE, OTHER RIVERS
MAY APPROACH MINOR FLOOD STAGE THIS WEEK AND FLASH FLOODING MAY BE
POSSIBLE WHERE THE HEAVIEST RAINFALL OCCURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 82 69 85 62 81 / 90 20 30 20 10
PANAMA CITY 79 73 79 64 76 / 100 20 20 10 10
DOTHAN 80 68 83 58 77 / 100 20 30 10 10
ALBANY 78 67 83 58 78 / 100 20 30 20 10
VALDOSTA 80 68 86 61 78 / 100 20 30 20 10
CROSS CITY 83 70 83 63 82 / 80 20 40 20 10
APALACHICOLA 79 73 81 66 77 / 100 20 20 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
CALHOUN-CENTRAL WALTON-COASTAL BAY-COASTAL FRANKLIN-COASTAL
GULF-COASTAL WAKULLA-GADSDEN-HOLMES-INLAND BAY-INLAND
FRANKLIN-INLAND GULF-INLAND WAKULLA-JACKSON-LEON-LIBERTY-
NORTH WALTON-SOUTH WALTON-WASHINGTON.
HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL BAY-
COASTAL GULF-SOUTH WALTON.
GA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR BAKER-BEN HILL-
CALHOUN-CLAY-COLQUITT-DECATUR-DOUGHERTY-EARLY-GRADY-IRWIN-
LEE-MILLER-MITCHELL-QUITMAN-RANDOLPH-SEMINOLE-TERRELL-
THOMAS-TIFT-TURNER-WORTH.
AL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR COFFEE-DALE-
GENEVA-HENRY-HOUSTON.
GM...NONE.
&&
NEAR TERM...MCDERMOTT
SHORT TERM...LAMERS
LONG TERM...LAMERS
AVIATION...BARRY
MARINE...LAMERS
FIRE WEATHER...LAMERS
HYDROLOGY...WESTON/MOOREIn the hours before
Local storm report, Apr 19, 11:56 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1156 AM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TSTM WND DMG BLAKELY 31.38N 84.94W
04/19/2015 EARLY GA 911 CALL CENTER
TREES DOWN AROUND BLAKELY
&&
DVDLocal storm report, Apr 19, 12:00 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 5 SW ABBEVILLE 31.52N 85.31W
04/19/2015 HENRY AL PUBLIC
WATER OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY 173
AND 27
&&
DVDLocal storm report, Apr 19, 12:01 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1201 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD ABBEVILLE 31.57N 85.25W
04/19/2015 HENRY AL PUBLIC
PICTURE ON SOCIAL MEDIA OF WATER SURROUNDING A HOUSE IN
ABBEVILLE
&&
DVDLocal storm report, Apr 19, 12:28 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1228 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG BRUCE 30.47N 85.96W
04/19/2015 WALTON FL PUBLIC
POSSIBLE TORNADO. 1/4 MI DAMAGE PATH WITH TREES AND POWER
LINES DOWN NEAR BRUCE ALONG HWY 81 N.
&&
MOORELocal storm report, Apr 19, 1:39 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TSTM WND DMG 4 NNE TALLAHASSEE 30.49N 84.26W
04/19/2015 LEON FL 911 CALL CENTER
TREES DOWN AT HERMITAGE ROAD AND THOMASVILLE ROAD
1258 PM TSTM WND DMG 5 N TALLAHASSEE 30.51N 84.29W
04/19/2015 LEON FL 911 CALL CENTER
TREES DOWN ON LAKESHORE DRIVE
0100 PM TSTM WND DMG 6 N TALLAHASSEE 30.52N 84.28W
04/19/2015 LEON FL 911 CALL CENTER
TREE DOWN ON VEHICLE AT MERIDIAN AND MACLAY
&&
DVDLocal storm report, Apr 19, 2:37 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 1 N ALMA 30.63N 83.91W
04/19/2015 JEFFERSON FL 911 CALL CENTER
TREE DOWN ON SIMPSON RD.
&&
WESTONThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:09 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 40 hr |
| Apr 19, 7:46 AM EDT | Special Marine Warning | TAE | 89 min | |
| Apr 19, 8:20 AM EDT | Special Marine Warning | TAE | 115 min | |
| Apr 19, 8:29 AM EDT | Tornado Warning | TAE | Walton | 31 min |
| Apr 19, 9:01 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 29 min |
| Apr 19, 9:24 AM EDT | Tornado Warning | TAE | Walton, Washington | 24 min |
| Apr 19, 10:07 AM EDT | Special Marine Warning | TAE | 83 min | |
| Apr 19, 11:21 AM EDT | Special Marine Warning | TAE | 114 min | |
| Apr 19, 11:48 AM EDT | Tornado Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 12 min |
| Apr 19, 12:19 PM EDT | Special Marine Warning | TAE | 116 min | |
| Apr 19, 12:55 PM EDT | Severe Thunderstorm Warning | TAE | Leon | 35 min |
| Apr 19, 12:59 PM EDT | Tornado Warning | TAE | Leon | 13 min |
| Apr 19, 1:31 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 9 days |
| Apr 19, 1:44 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 46 min |
| Apr 19, 1:48 PM EDT | Special Marine Warning | TAE | 117 min | |
| Apr 19, 2:15 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 60 min |
| Apr 19, 3:01 PM EDT | Severe Thunderstorm Warning | TAE | Madison | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.